# SDR REXA2024123101626

- Difficulty date: December 15, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 22,823 hours, 17,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"UPON REMOVAL OF ""J"" ANGLE AT FS280 FOUND L/H 280 BEAM TO BE CORRODED AT LBL 1  BLENDED CORROSION IAW CRJ900 SRM 51-21-06-001-001-A01 MECHANICALLY MEASURED USING DEPTH GAUGE CID WVACT204440 CAL DUE 12/-31/25 FOUND .025"" MATERIAL LOSS, OT .080"" MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 53-00-00-101-001-A01 REQUIRES REPLACEMENT. LOCATED AND DRILLED NEW SERVICEABLE L/H 280 BEAM PN CC670-34094JP-1S IAW CRJ-900 SRM 51-40-11-001-001-A01. INSTALLED L/H 280 CROSS BEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-22-001-001-A01. APPLIED PAINT AND CIC IAW CRJ 900 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 & 51-25-16-001-001-A01      "
